# SDR C2XA05RI006

- Difficulty date: March 22, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,447 hours, 13,960 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: C1460092
- Part serial: 1890
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,572 hours, 7,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - FLIGHT CREW REPORTED BLEED NR 2 VALVE CLOSED MSG ON EICAS DURING ICE CONDITIONS.  CREW PERFORMED AIR RETURN TO RIC.  MX PERFORMED TROUBLESHOOTING AND REMOVED AND REPLACED ENGINE NR 2 ANTI-ICE VALVE, ENGINE NR 2 HIGH STAGE PRESS SW AND RELAY K1088.  ALL OPERATIONAL CHECKS WERE PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
